# SDR GULA2014F00057

- Difficulty date: October 1, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N67887
- Make and model: Cessna 402C
- Aircraft serial: 402C0436
- Aircraft time: 17,618 hours
- Engine: Cont TSIO520VB
- Engine time: 1 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6462102TA1
- Part serial: B13FA058R
- Condition: Failed
- Location: Lt Engine
- Part time: 1 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE DRIVEN FUEL PUMP FAILED DURING GROUND TRIM RUN UP.  UNABLE TO ADJUST FUEL FLOW FOR STABLE FLOW.  FUEL FLOW WAS FLUCTUATING AT MID RANGE AND MAX POWER SETTINGS.  FAILED ON MAX POWER DROPPING DOWN TO BELOW MID POWER SETTING.
